# SDR AALA202203220637

- Difficulty date: March 15, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 78,664 hours, 30,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1188
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 61,694 hours, 34,663 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY INIT 13WL INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 3351-38.
